# SDR VNAA2019062731103

- Difficulty date: June 23, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 7,962 hours, 7,237 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Panel
- Part number: CC670123163
- Condition: Damaged
- Location: Lt Wing Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED  WITH LOWER WING SLAT PANEL UNSECURED AND DAMAGED.
